# SDR SWAA2024030748507

- Difficulty date: February 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FWD CARGO DOOR FLOOR SHIELD HAS CORROSION AROUND NUTPLATE HOLES FAULT CORRECTION-AFT FWD CARGO DOOR FLOOR SHIELD HAS CORROSION AROUND NUTPLATE HOLES RBL 21 WL 150 BS 500-500A.<[01] REMOVED AND REPLACED AT FWD CARGO DOOR; AFT SHIELD WITH P/N 143A8126-31 LOT:1553496-1 LOCATED BETWEEN BS. 492.4 - BS.500A RBL 21 WL 156 IAW B-737-700 SRM 51-40-02 DWG# 143A0080.;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
